# SDR ASAA2023012641873

- Difficulty date: January 26, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 38,588 hours, 11,277 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Power Unit
- Part number: 38007021
- Part serial: P11340
- Condition: Surges
- Location: Apu
- Part time: 7,637 hours, 13,227 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PUSHBACK AND STARTED ENGINE #2 NORMALLY. TAXIED OUT ON ENGINE #2 ONLY IN SINGLE ENGINE BLEED CONFIGURATION. FLIGHT DECK WAS CONTACTED BY AFT FLIGHT ATTENDANT CREW INDICATING LOUD THUMPING SOUND IN THE AFT GALLEY AREA NEAR DOOR R2. SOUND CONTINUED WHEN STOPPED. SHUT DOWN APU AND SOUND DISCONTINUED. RETURNED TO GATE. GROUNDED - YES. APU CHANGE REQUIRED PER B737-800 FIM 49-55 TASK 806. APU REPLACEMENT PER T/C 78349010.
